RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 3, Pages 324–334 (Mi de33)  

On control over the motion of nonlinear systems

E. H. Al'brekht

Ural State University, Ekaterinburg

Full text: PDF file (1310 kB)

Bibliographic databases:
UDC: 517.934
Received: 01.11.1965

Citation: E. H. Al'brekht, “On control over the motion of nonlinear systems”, Differ. Uravn., 2:3 (1966), 324–334

Citation in format AMSBIB
\Bibitem{Alb66}
\by E.~H.~Al'brekht
\paper On control over the motion of nonlinear systems
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 3
\pages 324--334
\mathnet{http://mi.mathnet.ru/de33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214390}


Linking options:
  • http://mi.mathnet.ru/eng/de33
  • http://mi.mathnet.ru/eng/de/v2/i3/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020